# SDR DALA13050966812

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, SEAT TRACK BS 1390 LBL 45.5 HAS A BROKEN LUG.  REMOVED DAMAGED SECTION OF SEAT TRACK & INSTALLED REPLACEMENT SECTION IAW SRM 53-00-52, REPAIR 3, FIG 201.
